# SDR N6WA2020050443001

- Difficulty date: April 30, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N524GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 37,989 hours, 28,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100945
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE 1C OUT. R/R LIGHTBULB ON EMERGENCY LIGHT FIXTURE ABOVE 1C IAW CRJ-550 AMM 33-51-07.
